Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continued fractions over an inner product space


Author: F. A. Roach
Journal: Proc. Amer. Math. Soc. 24 (1970), 576-582
MSC: Primary 40A15
DOI: https://doi.org/10.1090/S0002-9939-1970-0412654-5
MathSciNet review: 0412654
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. T. Scott and H. S. Wall, On the convergence and divergence of continued fractions, Amer. J. Math. 69 (1947), 551-561. MR 9, 28. MR 0021137 (9:28c)
  • [2] W. J. Thron, Twin convergence regions for continued fractions $ {b_0} + K(1/{b_n})$. II, Amer. J. Math. 71 (1949), 112-120. MR 10, 292. MR 0027354 (10:292c)
  • [3] E. V. Van Vleck, On the convergence of continued fractions with complex elements, Trans. Amer. Math. Soc. 2 (1901), 215-233. MR 1500565
  • [4] H. von Koch, Sur un théorème de Steltjes et sur les fractions continues, Bull. Soc. Math. France 23 (1895), 23-40.
  • [5] H. S. Wall, Analytic theory of continued fractions, Van Nostrand, Princeton, N. J., 1948. MR 10, 32. MR 0025596 (10:32d)
  • [6] J. Worpitzky, Untersuchungen über die Entwickelung der monodronen und monogenen Funktionen durch Kettenbrüche, Friedrichs-Gymnasium und Realschule, Jahresbericht, Berlin, 1865, pp. 3-39.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40A15

Retrieve articles in all journals with MSC: 40A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0412654-5
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society